# SDR CA060608006

- Difficulty date: March 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 2,808 hours
- Engine: Allsn 250C47M
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 600N3500505
- Part serial: 0099990013
- Condition: Separated
- Part time: 3,615 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT INVOLVED IN EXTERNAL LIFT OPERATIONS.  TAIL BOOM ASSY SEPARATED FROM FUSELAGE IN FLIGHT, AIRCRAFT CRASHED ON RT SIDE OF FUSELAGE IN A REMOTE CLEARING. CAUSE OF FAILURE IS UNDER INVESTIGATION. (TC NR 20060608006)
